Journal article icon

Journal article

A free boundary characterisation of the Root barrier for Markov processes

Abstract:

We study the existence, optimality, and construction of non-randomised stopping times that solve the Skorokhod embedding problem (SEP) for Markov processes which satisfy a duality assumption. These stopping times are hitting times of space-time subsets, so-called Root barriers. Our main result is, besides the existence and optimality, a potential-theoretic characterisation of this Root barrier as a free boundary. If the generator of the Markov process is sufficiently regular, this reduces ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00440-021-01052-6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hugh's College
Role:
Author
ORCID:
0000-0003-2644-8906
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/S026347/1
Publisher:
Springer
Journal:
Probability Theory and Related Fields More from this journal
Volume:
180
Issue:
1
Pages:
33-69
Publication date:
2021-05-06
Acceptance date:
2021-03-25
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Language:
English
Keywords:
Pubs id:
1023540
Local pid:
pubs:1023540
Deposit date:
2022-12-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP